Translator Disclaimer
July 2019 Some new $k$-fractional trapezium-like integral inequalities via generalized relative semi-$(r;m,h_{1},h_{2})$-preinvex mappings and applications
Artion Kashuri, Muhammad Adil Khan, Rozana Liko
Tbilisi Math. J. 12(3): 1-19 (July 2019). DOI: 10.32513/tbilisi/1569463229

Abstract

In this article, we first presented a new general identity concerning differentiable mappings defined on $m$-invex set via $k$-fractional integrals. By using the concept of generalized relative semi-$(r;m,h_{1},h_{2})$-preinvexity and the obtained identity as an auxiliary result, some new estimates with respect to trapezium-like integral inequalities via $k$-fractional integrals are established. It is pointed out that some new special cases can be deduced from main results of the article. Applications to special means for trapezium-like integral inequalities via $k$-fractional integrals are provided as well.

Citation

Download Citation

Artion Kashuri. Muhammad Adil Khan. Rozana Liko. "Some new $k$-fractional trapezium-like integral inequalities via generalized relative semi-$(r;m,h_{1},h_{2})$-preinvex mappings and applications." Tbilisi Math. J. 12 (3) 1 - 19, July 2019. https://doi.org/10.32513/tbilisi/1569463229

Information

Received: 11 February 2018; Accepted: 15 June 2019; Published: July 2019
First available in Project Euclid: 26 September 2019

zbMATH: 1396.26034
MathSciNet: MR4012380
Digital Object Identifier: 10.32513/tbilisi/1569463229

Subjects:
Primary: 26A51‎
Secondary: 26A33, 26D07, 26D10, 26D15

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2019
Back to Top